# SDR CA100614008

- Difficulty date: June 13, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC2MK3
- Aircraft time: 16,870 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fitting
- Part number: VALTBS12451
- Condition: Failed
- Location: Float Attach
- Part time: 162 hours
- Component: Float
- Component part number: 6100
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT MADE A CHOPPY WATER LANDING AT WATER AERODROME. UPON EXITING OF ACFT, NOTICED THAT THE LT UPPER FWD WIRE PULL HAD FAILED. THE FITTING WAS REPLACED WITH NEW UNIT.  ALL OTHER ATTACH FITTINGS WERE INSPECTED AND THE ACFT WAS RETURNED TO SERVICE.
